# SDR SIMA201114504

- Difficulty date: May 23, 2011
- Submitted: May 25, 2011
- Operation: Air carrier
- Aircraft: N509AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10078
- Aircraft time: 20,256 hours, 14,973 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Sensor
- Part number: 6007300
- Part serial: MAR020533
- Condition: Inoperative
- Location: Nr 1 Brake
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 4623 THE CREW REPORTED THAT A LEFT MAIN BRAKE OVERHEAT MESSAGE OCCURRED IN CRUISE AT 30000 FEET.  THE CREW FOLLOWED AOM VOL 1 LANDING PROCEDURES AND ELECTED TO DIVERT TO ALB.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPLACED THE NR 1 BRAKE TEMPERATURE SENSOR IAW AMM 32-46-01.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
